Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The groups of order $p^{6}$ ($p$ an odd prime)
HTML articles powered by AMS MathViewer

by Rodney James PDF
Math. Comp. 34 (1980), 613-637 Request permission


A complete list of the groups of order ${p^6}$, where p denotes an odd prime number, is given using P. Hall’s concept of isoclinism.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 20D15
  • Retrieve articles in all journals with MSC: 20D15
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Math. Comp. 34 (1980), 613-637
  • MSC: Primary 20D15
  • DOI:
  • MathSciNet review: 559207